Hi, im new to the mommy business and my 2 1/2 week old son ended up with thrush so i had his dotor write him a perscription. She wrote one for nystatin oral suspension. Well he started it yesterday, and he was fine with it. This morning when i woke up checked his mouth, its clearing up but when i gave it to him again today he spit some out and there was blood in it but there is not blood in his mouth its self. Has anyone else had this happen using this product?
|47 members and 19,334 guests|
|agentofchaos , bananabee , cjcj1 , coconotcoco , Deborah , floss&ferd , happy-mama , hillymum , Iron Princess , iryna.prokh , Janeen0225 , JHardy , katelove , Katherine73 , Kathleen Fitterling , kathymuggle , Kelleybug , kitkitboom , Laura Johnson , lilmissgiggles , lisak1234 , mamabear0314 , manyhatsmom , mckittre , MeanVeggie , Mirzam , moominmamma , NaturallyKait , oaksie68 , pokeyac , RollerCoasterMama , rosieQ , Saladd , samaxtics , sciencemum , shanna-cat , shantimama , Skippy918 , StarJune , stephalittle , tifga , Xerxella , zoeyzoo|
|Most users ever online was 449,755, 06-25-2014 at 12:21 PM.|